# SDR HALA2021071700075

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,809 hours, 6,873 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Condition: Faulted
- Location: Nr 2
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON LANDING & ROLL OUT GOT ENG 2 AIR EXCHANGER FAULT ENG 2 MINOR FAULT// PERFORMED TSM 79-20-00-810-804-A UP TO STEP 4.B(E#1533630 7/16/   21).PERFORMED TSM 79-20-00-810-804-A STEP 4B(1)&(2) CHANNEL B TORQUE MOTOR RESISTANCE IN LIMITS(42.7 OHMS) ALL CONTINUITY & WIRE INSULATION CHECKS OK. (E#357297 7/16/21) REMOVED AND REPLACED OIL HEAT EXCHANGER PER AMM 79-21-51 PENDING LEAK CHK(E32403235) ACCOMPLISHED TEST PER AMM 71-00-00.LEAK CHECK GOOD, OK FOR SERVICE.COOLER, OIL-AIR OFF P/N 43-7921-9-0001 S/N 74823 ON P/N 43-7921-9-0001 S/N 42267
